# SDR AALA202110077758

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 65,081 hours, 24,807 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR DOES NOT SHOW CLOSED ON ECAM WHEN DOOR CLOSED. FOUND CONNECTOR 2960VCA NOT FULLY SEATED, INSTALLED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-51-12-0201-1 AND TSM 52-13-00-810-804A.
